# SDR 96ZZZX4007

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N145ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841226
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 75154
- Condition: Corroded
- Location: Nr 4 Bearing
- Part time: 3,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE TEAR DOWN FOLLOWING ACCIDENT, CRANKCASE HALF NUT ON NR 4 BEARING STUDS SEIZED RESULTING IN STUD BACKING OUT OF CRANKCASE.  UPON REMOVAL, FOUND BOTH NR 4 BEARING CRANKCASE STUDS HEAVILY CORRODED/RUSTED.  ALSO, HAD GLASS BEADS IN STUD RECEPTACLES.  ENGINE WAS FACTORY OVERHAULED 11-18-94, INSTALLED 1-95.
